FREE Shipping on all orders over $50

{"id":150027111,"title":"Sudafed PE Day\/Night Rel. 24","handle":"sudafed-pe-daynight-rel-24","description":"\u003cp\u003ePharmacy Medicine\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eSudafed PE provides 24 hour symptom relief associated with common cold and flu, such as fever, headache, body aches, blocked or runny nose and painful sinus. The night time formula contains a drowsy antihistamine to help you have a restful sleep.\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eDosage: \u003c\/p\u003e\n\u003cp\u003eAdults and Children over 12: Day tablets (red) 2 in the morning and 2 in the afternoon when necessary. Night tablets (orange) 2 at bedtime when necessary.\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eActive ingrediants:\u003c\/p\u003e\n\u003cp\u003eEach day time talbet contains Phenylephrine hydrochloride 5mg. paracetamol 500mg,\u003c\/p\u003e\n\u003cp\u003eEach night time tablet contains phenylephrine hydrochloride 5mg, paracetamol 500mg and chlorpheniramine maleate 2mg.\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eWarning:\u003c\/p\u003e\n\u003cp\u003eDo not use \u003cbr\u003eif you have taken Paracetamol \u003cbr\u003eif you have taken anti histamines \u003cbr\u003eif you need to drive a car \u003cbr\u003eif you need to operate machinary \u003cbr\u003efor children under 12 years. \u003cbr\u003eAvoid Alcohol\u003c\/p\u003e\n\u003cp\u003ePhenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness.\u003cbr\u003eAsk your Doctor before use if you have high blood pressure\u003cbr\u003eare taking anti depressants\u003cbr\u003ehave a heart problem \u003cbr\u003eyou are pregnant.\u003c\/p\u003e\n\u003cp\u003e\n \u003cspan class=\"sucon-title\"\u003e\u003c\/span\u003e\n\u003c\/p\u003e","published_at":"2013-08-06T09:30:31+12:00","created_at":"2013-08-06T09:30:31+12:00","vendor":"J\u0026J Pacific","type":"Medicines","tags":["Cough and Cold"],"price":1890,"price_min":1890,"price_max":1890,"available":true,"price_varies":false,"compare_at_price":1890,"compare_at_price_min":1890,"compare_at_price_max":1890,"compare_at_price_varies":false,"variants":[{"id":343001951,"title":"Default","option1":"Default","option2":null,"option3":null,"sku":"2207273","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Sudafed PE Day\/Night Rel. 24","public_title":null,"options":["Default"],"price":1890,"weight":100,"compare_at_price":1890,"inventory_quantity":5,"inventory_management":"shopify","inventory_policy":"deny","barcode":null}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/sudafed_day_night.jpg?v=1480986073"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/sudafed_day_night.jpg?v=1480986073","options":["Title"],"content":"\u003cp\u003ePharmacy Medicine\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eSudafed PE provides 24 hour symptom relief associated with common cold and flu, such as fever, headache, body aches, blocked or runny nose and painful sinus. The night time formula contains a drowsy antihistamine to help you have a restful sleep.\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eDosage: \u003c\/p\u003e\n\u003cp\u003eAdults and Children over 12: Day tablets (red) 2 in the morning and 2 in the afternoon when necessary. Night tablets (orange) 2 at bedtime when necessary.\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eActive ingrediants:\u003c\/p\u003e\n\u003cp\u003eEach day time talbet contains Phenylephrine hydrochloride 5mg. paracetamol 500mg,\u003c\/p\u003e\n\u003cp\u003eEach night time tablet contains phenylephrine hydrochloride 5mg, paracetamol 500mg and chlorpheniramine maleate 2mg.\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003eWarning:\u003c\/p\u003e\n\u003cp\u003eDo not use \u003cbr\u003eif you have taken Paracetamol \u003cbr\u003eif you have taken anti histamines \u003cbr\u003eif you need to drive a car \u003cbr\u003eif you need to operate machinary \u003cbr\u003efor children under 12 years. \u003cbr\u003eAvoid Alcohol\u003c\/p\u003e\n\u003cp\u003ePhenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness.\u003cbr\u003eAsk your Doctor before use if you have high blood pressure\u003cbr\u003eare taking anti depressants\u003cbr\u003ehave a heart problem \u003cbr\u003eyou are pregnant.\u003c\/p\u003e\n\u003cp\u003e\n \u003cspan class=\"sucon-title\"\u003e\u003c\/span\u003e\n\u003c\/p\u003e"}

Sudafed PE Day/Night Rel. 24

Product Description
$18.90
Maximum quantity available reached.

Pharmacy Medicine

 

Sudafed PE provides 24 hour symptom relief associated with common cold and flu, such as fever, headache, body aches, blocked or runny nose and painful sinus. The night time formula contains a drowsy antihistamine to help you have a restful sleep.

 

Dosage: 

Adults and Children over 12: Day tablets (red) 2 in the morning and 2 in the afternoon when necessary. Night tablets (orange) 2 at bedtime when necessary.

 

Active ingrediants:

Each day time talbet contains Phenylephrine hydrochloride 5mg. paracetamol 500mg,

Each night time tablet contains phenylephrine hydrochloride 5mg, paracetamol 500mg and chlorpheniramine maleate 2mg.

 

Warning:

Do not use 
if you have taken Paracetamol 
if you have taken anti histamines 
if you need to drive a car 
if you need to operate machinary 
for children under 12 years. 
Avoid Alcohol

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness.
Ask your Doctor before use if you have high blood pressure
are taking anti depressants
have a heart problem 
you are pregnant.